# SDR DJFA201811122001

- Difficulty date: October 22, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N355FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500139
- Aircraft time: 4,729 hours, 3,292 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN ONLY NOSE GEAR SHOWED DOWN AND LOCKED. FOLLOWED CHECKLIST AND USED ALTERNATE GEAR EXTENSION AND GOT THREE DOWN AND LOCKED INDICATION. TROUBLE SHOT. GAINED ACCESS TO HYDRAULIC SELECTOR VALVE AND REPAIRED CHAFED WIRES. PERFORMED MULTIPLE SATISFACTORY OPERATIONAL CHECKS OF THE LANDING GEAR EXTERIOR RETRACTION. NO DEFECTS NOTED.
